MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 HP EM TIBIAL JIG ANKLE CLAMP; KNEE INSTRUMENT : ALIGNMENT DEVICES

DEPUY IRELAND - 3015516266 HP EM TIBIAL JIG ANKLE CLAMP; KNEE INSTRUMENT : ALIGNMENT DEVICES
Catalog Number 950501229
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during loan kit inspection in it was noticed that the instrument was missing part 2 of 2.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary according to the information received, "instrument missing part 2 of 2.The product damage documented in this pc has been identified during loan kit inspection, by the loan kit technician." the product was not returned to medtech orthopedics, however photos were provided for review.See attachment '(b)(4).Jpg'.The photo investigation revealed that '950501229, hp em tibial jig ankle clamp' had fine assembly missing.Potential cause cannot be determined for missing components.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the hp em tibial jig ankle clamp would contribute to the complained device issue.Based on the investigation findings, cause not established it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the j0908 (date code) provided is not a valid finished goods lot.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, "instrument missing part 2 of 2.The product damage documented in this pc has been identified during loan kit inspection, by the loan kit technician." the product was not returned to medtech orthopedics, however photos were provided for review.The photo investigation revealed that '950501229, hp em tibial jig ankle clamp' had fine assembly missing.Potential cause cannot be determined for missing components.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the hp em tibial jig ankle clamp would contribute to the complained device issue.Based on the investigation findings, cause not established it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the j0908 (date code) provided is not a valid finished goods lot.H11 additional narrative: corrected: h3.
 
Additional Manufacturer Narrative
The device malfunction, visual: missing components, will no longer be reported as there has not been a serious injury associated with this failure within the past 2 years.Please consider this the last manufacturer report number submitted against this malfunction.

Brand Name
HP EM TIBIAL JIG ANKLE CLAMP
Common Device Name
KNEE INSTRUMENT : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21078045
Report Number1818910-2025-00201
Device Sequence Number12872761
Product Code HTZ
UDI-Device Identifier10603295225348
UDI-Public(01)10603295225348(10)J0908
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501229
Device Lot NumberJ0908
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer01/08/2025
02/10/2025
08/19/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date01/09/2025
02/11/2025
08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown